Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


A note on the density of $s$-dimensional sets

Author: James Foran
Journal: Proc. Amer. Math. Soc. 126 (1998), 863-865
MSC (1991): Primary 28A78
MathSciNet review: 1452803
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Sets in Euclidean spaces which are measurable with respect to Hausdorff $s$-dimensional measure with $0<s<1$ are shown to have an at most countable set of points where the exact $s$-density exists and is finite and non-zero.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 28A78

Retrieve articles in all journals with MSC (1991): 28A78

Additional Information

James Foran
Affiliation: Department of Mathematics, University of Missouri-Kansas City, Kansas City, Missouri 64110

PII: S 0002-9939(98)04384-6
Received by editor(s): September 14, 1996
Communicated by: James West
Article copyright: © Copyright 1998 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia